# SDR YENA20110209194

- Difficulty date: February 9, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 23,155 hours, 8,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 134 RSW-JFK BURNT RUBBER IN AFT GALLEY AREA AFTER TAKEOFF.  ACCOMPLISHED TSM 24-00-00-810-823 FOR ELECTRICAL BURNING SMELL OR FUMES IN AFT CABIN (GALLEY) AND CARGO (AFT), NO VISIBLE ELECTRICAL DAMAGE NOTICED OVERHEAD CEILING, BEHIND SERVICE CONTAINERS OR IN AFT CARGO COMP.  NO SMELL, NO BREAKERS TRIPPED AND NO OIL LEAKS.  INSPECTED LTV SYS PER 23-39-00-810-801, NO DEFECTS NOTED OPS CHECK OF LTV NORMAL PER 23-39-00.
